# SDR UALA2013072305167

- Difficulty date: July 19, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 88,496 hours, 14,072 cycles
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

PLASTIC BURNING ODOR.   FOUND MELTED PLASTIC FROM A PLASTIC TRAY, REMOVED TRAY AND PLASTIC TRACE.
